AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Affine Flows on 3-Manifolds
Shigenori Matsumoto, Nihon University, Tokyo, Japan
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2003; 94 pp; softcover
Volume: 162
ISBN-10: 0-8218-3257-3
ISBN-13: 978-0-8218-3257-8
List Price: US$57
Individual Members: US$34.20
Institutional Members: US$45.60
Order Code: MEMO/162/771
[Add Item]

Request Permissions

In this paper, we consider nonsingular flows on closed 3-manifolds which are transversely modeled on the real affine geometry of the plane. We obtain classification results for the following three types of flows. (1) Flows whose developing maps are \(\mathbb{R}\)-bundle maps over \(\mathbb{R}^2\). (2) Flows whose holonomy groups are contained in \(SL(2,\mathbb{R})\). (3) Flows with homotopy lifting property whose holonomy groups are contained in \(SL(2,\mathbb{R})\ltimes \mathbb{R}\).

Readership

Graduate students and research mathematicians interested in geometry and topology.

Table of Contents

  • Introduction
  • Complete affine flows
  • Luxuriant foliations
  • SL-flows
  • SA-flows
  • Bibliography
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia